RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1975, Volume 97(139), Number 1(5), Pages 146–158 (Mi msb3492)  

This article is cited in 2 scientific papers (total in 2 papers)

Polyhedra of schemes and algebraic varieties

V. I. Danilov


Abstract: With every good compactification of an algebraic variety we associate a polyhedron. We show that the homotopy type of this polyhedron does not depend on the compactification and hence is an invariant of the algebraic variety.
Bibliography: 9 titles.

Full text: PDF file (1648 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1975, 26:1, 137–149

Bibliographic databases:

UDC: 513.836
MSC: Primary 14F35, 18G30, 55D10; Secondary 14E05, 14E35, 14A99
Received: 21.10.1974

Citation: V. I. Danilov, “Polyhedra of schemes and algebraic varieties”, Mat. Sb. (N.S.), 97(139):1(5) (1975), 146–158; Math. USSR-Sb., 26:1 (1975), 137–149

Citation in format AMSBIB
\Bibitem{Dan75}
\by V.~I.~Danilov
\paper Polyhedra of schemes and algebraic varieties
\jour Mat. Sb. (N.S.)
\yr 1975
\vol 97(139)
\issue 1(5)
\pages 146--158
\mathnet{http://mi.mathnet.ru/msb3492}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=441970}
\zmath{https://zbmath.org/?q=an:0321.14010}
\transl
\jour Math. USSR-Sb.
\yr 1975
\vol 26
\issue 1
\pages 137--149
\crossref{https://doi.org/10.1070/SM1975v026n01ABEH002473}


Linking options:
  • http://mi.mathnet.ru/eng/msb3492
  • http://mi.mathnet.ru/eng/msb/v139/i1/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A N Todorov, “FINITENESS CONDITIONS FOR MONODROMY OF FAMILIES OF CURVES AND SURFACES”, Math Ussr Izv, 10:4 (1976), 749  mathnet  crossref
    2. V. I. Danilov, “Polyhedra of algebraic varieties and dominant morphisms”, Math. USSR-Sb., 35:1 (1979), 35–48  mathnet  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:163
    Full text:72
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019